Show simple item record

On a Certain Integral Univalent Operator

dc.contributor.authorMakinde, D. O.
dc.date.accessioned2014-11-14T12:14:08Z
dc.date.accessioned2018-10-29T11:11:31Z
dc.date.available2014-11-14T12:14:08Z
dc.date.available2018-10-29T11:11:31Z
dc.date.issued2011
dc.identifier.citationMakinde, D. O. (2011). On a Certain Integral Univalent Operator. Pioneer Journal of Mathematics and Mathematical Sciences, 1(2): 131 - 135.en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/3470
dc.description.abstractIn this paper, author proves some properties of a certain integral operator.en_US
dc.language.isoenen_US
dc.subjectUnivalenceen_US
dc.subjectStarlikeen_US
dc.subjectConvexen_US
dc.titleOn a Certain Integral Univalent Operatoren_US
dc.typeArticleen_US
dc.coverage.geographicalNigeriaen_US
dc.departmentMathematicsen_US
dc.facultiesScienceen_US
dc.format.filetypePDFen_US
dc.pages.totalpages5en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record